# SDR CALA2025110510914

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 52,882 hours, 25,940 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM THE OVERWING DOORS OFF-WING ESCAPE SYSTEM. REF. EA 5100-01711 REV AB STEP 2.A.7. TRANSFER REF. NON-ROUTINE 7017956 REARMED OVERWING DOORS PER A320 AMM 52-21-10
